# SDR SWAA2021092822818

- Difficulty date: September 24, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- System (JASC): 5241 · Galley Doors
- Part: Pan
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR LINER PAN ASSY CRACKED. / R&R AFT SERVICE DOOR LINER PAN PER AMM 52-41-31
